Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item:
Title: Riemann-Gilbert problem for Moisil-Theodorescu system in multiply connected domains
Authors: Polunin, V. A.
Soldatov, A. P.
Keywords: mathematics
Moisil-Teodorescu system
Riemann-Hilbert problem
integral representation
Fredholm operator
Issue Date: 2016
Citation: Polunin, V. A. Riemann-Gilbert problem for Moisil-Theodorescu system in multiply connected domains / V. A. Polunin, A. P. Soldatov // Electronic journal of differential equations. - 2016. - Vol. 2016. - P. 1-5.
Abstract: In this article the authors obtain a new integral representation of the general solution of the Moisil-Teodorescu system in a multiply connected domain. Also the authors give applications of this representation to Riemann-Hilbert problem
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Files in This Item:
File Description SizeFormat 
Polunin_Riemann-Hilbert.pdf159.42 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.